# SDR CA041129007

- Difficulty date: November 29, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 12,267 hours
- Engine: Ge CF680C2*
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 702101601425
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) MIDWAY THROUGH THE FLT, THE LT ENG OIL QTY BEGAN TO DECREASE AT THE RATE OF APPROX 1 LITRE EVERY 10 -15 MINUTES.  LT ENG THRUST REDUCED OIL QTY STILL DECREASED TO ZERO OIL PRESS AND TEMP REMAINED NORMAL ACTION: REPLACED SERVO FUEL HEATER IAW MM 73-11-09.
